# SDR DLL19980881

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING CLIMB, NR 3 ENG FIRE WARNING FIRE HANDLE LT, DETECTOR AND BELL CAME ON WITH LOOP -A- SELECTED -B- LOOP INOP.  SHUT DOWN ENG, DISCHARGED BOTTLES.  CLEANED CONNECTORS ON NR 3 ENG -A- AND -B-.  REPLACED BOTTLES, RAN ENG W/BLDS ON AND OFF AT ALL DIFF PWR SETTINGS PER PFHB.  ALL INDS NORM.  A/C OK FOR SERVICE.
